Skip to Main content Skip to Navigation
Journal articles

Finite-dimensional representations for controlled diffusions with delay

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01172485
Contributor : Serena Benassù <>
Submitted on : Tuesday, July 7, 2015 - 2:40:39 PM
Last modification on : Friday, March 27, 2020 - 4:04:16 AM

Identifiers

  • HAL Id : hal-01172485, version 1

Citation

S. Federico, P. Tankov. Finite-dimensional representations for controlled diffusions with delay. Applied Mathematics and Optimization, Springer Verlag (Germany), 2015, 71 (1), pp.165-194. ⟨hal-01172485⟩

Share

Metrics

Record views

161